MathSciNet Relay Station
MathSciNet bibliographic data
MR1948100 (2003j:35094) 35J60 (35J70 35M10)
Kallel-Jallouli, Saoussen Existence of $C\sp \infty$ local solutions of the complex Monge-Ampère equation. Proc. Amer. Math. Soc. 131 (2003), no. 4, 1103–1108 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement